# SDR HALA2010111800548

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 33,179 hours, 6,316 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 066500002120
- Part serial: 1998
- Condition: Malfunctioned
- Location: Tcas
- Part time: 14,318 hours, 2,621 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGINIFICANT SYSTEM, EICAS MSG TCAS DISPLAYED TCAS FAIL.  REMOVED AND REPLACED TCAS COMPUTER PER AMM34-45-01. OPS CK OK FOR SVC.
